| Model Number |
72823112S |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal reference case: (b)(6).
Event or Problem Description
It was reported that, vlp 2.7mm s-t lock cort scr 12mm ster screws were not locking.It was unknown if this occurred during surgery or not; therefore, patient involvement has not been confirmed.
Additional Manufacturer Narrative
The associated device, used in treatment, was returned and evaluated.A visual inspection of the returned device could not confirm the stated failure.The device has signs of damage from attempted use.A complaint history review found related failures; this failure mode will be monitored for future complaints and assessed for any necessary corrective actions.A dimensional inspection was attempted but the device was too damaged from the attempted insertion to obtain accurate measurements.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Some potential probable causes for this event could include a fit/sizing issue or surgical technique.This issue was evaluated through our internal nonconformance process and determined to be isolated at this time.Based on this investigation, the need for corrective action is not indicated.Should additional information be received, the complaint will be reopened.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.